# SDR SROM200400016

- Difficulty date: March 2, 2004
- Submitted: March 8, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800124
- Condition: Corroded
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND E AND E COMPARTMENT LOWER LOBE INTERIOR HAS CORROSION IN STR 28L BETWEEN STA 316 AND 328.  REMOVED DAMAGED STRINGER CHANNEL, ORDERED AND INSTALLED NEW STRINGER SECTION IAW MFG SRM 51-30-12.  CPCP LEVEL 1 FINDING.
